Translator Disclaimer
December 2015 Optimal double stopping of a Brownian bridge
Erik J. Baurdoux, Nan Chen, Budhi A. Surya, Kazutoshi Yamazaki
Author Affiliations +
Adv. in Appl. Probab. 47(4): 1212-1234 (December 2015). DOI: 10.1239/aap/1449859807

Abstract

We study optimal double stopping problems driven by a Brownian bridge. The objective is to maximize the expected spread between the payoffs achieved at the two stopping times. We study several cases where the solutions can be solved explicitly by strategies of a threshold type.

Citation

Download Citation

Erik J. Baurdoux. Nan Chen. Budhi A. Surya. Kazutoshi Yamazaki. "Optimal double stopping of a Brownian bridge." Adv. in Appl. Probab. 47 (4) 1212 - 1234, December 2015. https://doi.org/10.1239/aap/1449859807

Information

Published: December 2015
First available in Project Euclid: 11 December 2015

zbMATH: 1333.60080
MathSciNet: MR3433303
Digital Object Identifier: 10.1239/aap/1449859807

Subjects:
Primary: 60G40
Secondary: 60H30

Keywords: Brownian bridge , buying-selling strategy , optimal double stopping

Rights: Copyright © 2015 Applied Probability Trust

JOURNAL ARTICLE
23 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 4 • December 2015
Back to Top